English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 58323/91877 (63%)
造访人次 : 14306144      在线人数 : 150
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻


    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41296


    题名: Decomposition of Km,n into 4-cycles and 2t-cycles
    作者: Chou, Chao-chih;高金美;Fu, Chin-mei
    贡献者: 淡江大學數學學系
    关键词: Complete bipartite graph;Cycle decomposition
    日期: 2007-10-01
    上传时间: 2010-01-28 07:13:31 (UTC+8)
    出版者: Springer
    摘要: In this paper we show the sufficient conditions for the decomposition of the complete bipartite graphs K2m,2n and K2n+1,2n+1−F into cycles of two different lengths 4 and 2t, t>2, where F is a 1-factor of K2n+1,2n+1. After that we prove that the results are true for t=5 and 6.
    關聯: Journal of Combinatorial Optimization 14(2), pp.205-218
    DOI: 10.1007/s10878-007-9060-x
    显示于类别:[數學學系暨研究所] 期刊論文

    文件中的档案:

    档案 描述 大小格式浏览次数
    0KbUnknown304检视/开启
    Decomposition of Km,n into 4-cycles and 2t-cycles.pdf104KbAdobe PDF0检视/开启
    index.html0KbHTML100检视/开启

    在機構典藏中所有的数据项都受到原著作权保护.

    TAIR相关文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回馈